Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS State College, PA

July 7, 2021Tioga County, Pennsylvania

NWS State College, PA issued this special weather statement at Jul 7, 2021, 8:02 PM EDT for Tioga County, Pennsylvania. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2021, 8:02 PM EDT (00:02 UTC)
Expired
Jul 7, 2021, 9:00 PM EDT
In force
58 min
Issued by
NWS State College, PA

County Tioga County, PA

The radar

The Binghamton radar (KBGM), 102 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 8:18 PM EDTTSTM WND DMGElkland, PADEPT/RESCUE
Jul 7, 8:18 PM EDTTSTM WND DMGElkland, PAWIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2021-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2021-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

366 
WWUS81 KCTP 080002
SPSCTP

Special Weather Statement
National Weather Service State College PA
802 PM EDT Wed Jul 7 2021
 
PAZ037-080100-
Tioga PA-
802 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 900
PM EDT...

At 802 PM EDT, Doppler radar indicated a strong thunderstorm near
Westfield, moving east at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Elkland, Westfield, Lawrenceville, Millerton, Tioga, Knoxville,
Osceola and Tioga Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4192 7692 4189 7753 4200 7755 4200 7693
TIME...MOT...LOC 0002Z 260DEG 18KT 4196 7743 

$$

Banghoff

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 3:01 PM EDT, 5 hours 1 minute earlier.

Area forecast discussion, Jul 7, 3:01 PM EDT, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service State College PA
301 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Last day of widespread hazy, hot, and humid conditions in central
PA with another threat of strong to severe storms in the afternoon
and evening. Seasonably cooler, but still humid on Thursday
with numerous showers and locally heavy downpours. The
precipitation pattern trends drier into the weekend before
unsettled weather returns by early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Near term focus is on severe convective potential this afternoon
into this evening over parts of central PA. Very warm/hot and
humid throughout with potentially unstable airmass and mean layer
CAPEs of 1400-2000 J/kg. Mid level cap is again in place and has
stunted the vertical growth of cumulus field over most of
central PA, but that is changing as we reach mid afternoon. A
slow moving shortwave tracking into southwest PA is helping to
break the cap as a ribbon of 700 mb winds of 20-25 kts
propogates newd this afternoon. Convection has been ongoing
since late this morning over southeast OH and WV, but so far
unable to reach into the Laurels until very recently with the
first shower of the day building along the Somerset/Bedford
county border with MD. Further destablization is expected this
afternoon, but will be wrestling the cap. Potential is there for
strong wind gusts given robust DCAPE values, so this evoluation
will be watched in time for possible WW issuance.

Farther to the NW and NE, Deep layer shear is more supportive of
organized line segments and damaging winds, and SVR WW extend
into far northwest PA (just west of Warren County), as well as
from the BGM area through the Endless Mountains to the Mid Susq
River Valley. Storms with isolated wind damage and locally
heavy rainfall expected to develop this afternoon and evening,
but similar to Tue aftn, the capping inversion will be difficult
to overcome the farther south you look. Thermodynamics (CAPE)
will be the main catalyst with ample moisture and instability
fueling thunderstorm development...and still some isolated
strong storms are possible.

Despite good storm motions, air mass is capable of locally
heavy rain rates given high dewpoints and PWs around 1.5 inches.
WPC D1 MRGL risk ERO (1 out of 4) remains in place through this
evening with isolated short-duration flood threat for the most
flashy locations that can experience repeat rounds or west-
east oriented line segments.

The gradual uptick in convection will last through late
afternoon and early evening, followed by coverage that could
last into late evening or just beyond midnight. Model blends
paint the highest precip probs across the NW 1/2 of the area
late tonight into early Thursday morning. It will be another
muggy night in CPA with minTs in the 65-75F range.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Focus shifts to heavy rain potential on Thursday as the approach
of mid/upper trough through the Great Lakes combined with moist
south/southwest flow ahead of TS Elsa continues to raise
concerns about potential heavy rainfall on Thursday. An overall
western trend has continued in model guidance today, raising
some concerns for my far southeastern counties to potentially be
on the periphery of heavy rains. There remains uncertainty in
how convective bands may setup, leading to low confidence in
how far west precip trends will evolve. WPC D2 SLGT risk ERO (2
out of 4) includes the eastern 1/3 of the CWA. We will continue
to monitor with heavy rain/ff becoming the primary hazards on
Thursday. As of now, PHI and LWX will be bordering our southeast
counties with Flash Flood Watches as 2 to locally 4" is
targeting areas just ESE of my counties.

Increased cloud cover and anticipated widespread shower
activity will shave about 7-10 degrees from recent highs with
fcst maxTs in the mid 70s to mid/upper 80s. It will remain humid
with dewpoints holding in the 65-70F range. Latest NHC track
takes TS Elsa off the NJ coast by 12Z Friday but the cone of
uncertainty has been brought a bit farther to the west so we may
see some rain from Elsa clip the southeast.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Showers may linger on Friday, but coverage should be much less
than Thursday. Conditions should dry out into Friday night.
Models are now suggesting we may not be "out of the woods" with
a few showers now possible into Saturday due to persistent upper
troughing. 24hrMaxTChange is pretty much neutral Thu into
Friday with the most noticeable airmass change set to occur
Friday night with fcst lows in the mid 50s/60s.
Conditions on Saturday improve slightly, with another chance of
afternoon showers and thunderstorms. By Sunday/Monday, another
upper-level trough and surface low-pressure system will
contribute to showers and thunderstorms for the start of next
week. Unsettled pattern looks to continue into the middle of
next week with multiple shortwaves bringing the chance for
showers/thunderstorms.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Widespread VFR expected early this afternoon, though we should
see an increase in SHRA/TSRA late this afternoon and evening.
Expecting convection to start first in the southwest and spread
north and east through the evening. Any TSRA could lead to brief
reductions in visibility and gusty winds. Most terminals should
be dry tonight, though a few SHRA could persist across the
west overnight.

Outlook...

Thu-Fri...Occasional restrictions likely in SHRA/TSRA.

Sat...Improved conditions, although a few SHRA/TSRA remain possible.

Sun...Chances of afternoon SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for PAZ036-056-057-
059-063>066.

&&

SYNOPSIS...DeVoir/Steinbugl
NEAR TERM...DeVoir
SHORT TERM...DeVoir/Steinbugl
LONG TERM...Dangelo/Colbert/Travis
AVIATION...Martin/Travis
Hazardous weather outlook, Jul 7, 2:42 PM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
242 PM EDT Wed Jul 7 2021

PAZ064>066-081845-
Adams-York-Lancaster-
242 PM EDT Wed Jul 7 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

Locally heavy rainfall and isolated flooding are possible from
isolated strong thunderstorms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-017-081845-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
242 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms with isolated damaging winds are possible this
afternoon and evening. Locally heavy rainfall may result in isolated
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ037-041-042-046-051>053-058-081845-
Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour-
Northumberland-Columbia-Schuylkill-
242 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Strong thunderstorms with gusty winds are likely this afternoon and
evening. Isolated damaging wind gusts are possible. Locally heavy
rainfall may result in isolated flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ018-019-024>028-033>035-045-049-050-081845-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Southern Clinton-Union-Snyder-
242 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms with gusty winds are possible this afternoon
and evening. An isolated damaging wind gust is possible. Locally
heavy rainfall may result in isolated flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056-057-059-063-081845-
Franklin-Perry-Dauphin-Lebanon-Cumberland-
242 PM EDT Wed Jul 7 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

Strong thunderstorms with gusty winds are possible this afternoon
and evening. An isolated damaging wind gust is possible. Locally
heavy rainfall may result in isolated flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rainfall and isolated flooding are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Jul 7, 7:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
737 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     3 N RUSSELL             41.96N 79.14W
07/07/2021                   WARREN             PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN COUNTY WIDE.

0532 PM     TSTM WND DMG     YOUNGSVILLE             41.85N 79.31W
07/07/2021                   WARREN             PA   TRAINED SPOTTER

            POWER POLES AND WIRES DOWN ACROSS BATES
            STREET.

0712 PM     FLASH FLOOD      2 N WARREN              41.88N 79.15W
07/07/2021                   WARREN             PA   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0432 PM     TSTM WND DMG     4 ENE BERLIN            39.94N 78.89W
07/07/2021                   SOMERSET           PA   UTILITY COMPANY

            TREES DOWN ON WIRES ON GLADES PIKE.

0444 PM     TSTM WND DMG     3 ESE SHANKSVILLE       40.00N 78.85W
07/07/2021                   SOMERSET           PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0554 PM     TSTM WND DMG     1 N LEWIS RUN           41.88N 78.66W
07/07/2021                   MCKEAN             PA   UTILITY COMPANY

            TREES DOWN ON WIRES NORTH OF LEWIS RUN.

0615 PM     TSTM WND DMG     2 W REW                 41.90N 78.54W
07/07/2021                   MCKEAN             PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN ON WIRES.

0630 PM     HAIL             CORYVILLE               41.88N 78.40W
07/07/2021  M1.00 INCH       MCKEAN             PA   TRAINED SPOTTER

0620 PM     TSTM WND DMG     3 ENE ROXBURY           40.10N 77.61W
07/07/2021                   FRANKLIN           PA   PUBLIC

            TREES UPROOTED IN LURGAN, PA. REPORT FROM
            FACEBOOK.

0650 PM     TSTM WND DMG     NEWBURG                 40.14N 77.56W
07/07/2021                   CUMBERLAND         PA   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

0630 PM     TSTM WND DMG     PORT MATILDA            40.80N 78.05W
07/07/2021                   CENTRE             PA   911 CALL CENTER

            LARGE TREE DOWN ON WIRES ON EAST OAK STREET.

0655 PM     TSTM WND DMG     2 NNW PLEASANT GAP      40.89N 77.75W
07/07/2021                   CENTRE             PA   911 CALL CENTER

            LARGE TREE ACROSS BLANCHARD STREET BLOCKING
            TRAFFIC.

0655 PM     TSTM WND DMG     PLEASANT GAP            40.87N 77.74W
07/07/2021                   CENTRE             PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN IN PLEASANT
            GAP.

0658 PM     TSTM WND DMG     2 W BELLEFONTE          40.91N 77.80W
07/07/2021                   CENTRE             PA   911 CALL CENTER

            NUMEROUS TREES DOWN ALONG AND ACROSS
            COLEVILLE ROAD.

0659 PM     TSTM WND DMG     1 E BOALSBURG           40.78N 77.78W
07/07/2021                   CENTRE             PA   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0428 PM     TSTM WND DMG     1 SE WESTMONT           40.31N 78.94W
07/07/2021                   CAMBRIA            PA   911 CALL CENTER

            WIDESPREAD TREES AND WIRES DOWN AROUND
            WESTMONT AND ELIM.

0430 PM     TSTM WND DMG     LORAIN                  40.29N 78.89W
07/07/2021                   CAMBRIA            PA   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            LORAIN. MULTIPLE TREES DOWN.

0446 PM     TSTM WND DMG     1 NW SUMMERHILL         40.38N 78.77W
07/07/2021                   CAMBRIA            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0448 PM     TSTM WND DMG     VINCO                   40.41N 78.84W
07/07/2021                   CAMBRIA            PA   PUBLIC

            TREES AND WIRES DOWN ON WOODLAND STREET.

0539 PM     TSTM WND DMG     ALTOONA                 40.51N 78.40W
07/07/2021                   BLAIR              PA   PUBLIC

            ALUMINUM FLAG POLE SNAPPED IN HALF. REPORT
            FROM TWITTER.

0539 PM     TSTM WND DMG     1 NNW HOLLIDAYSBURG     40.44N 78.40W
07/07/2021                   BLAIR              PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0545 PM     TSTM WND DMG     BELLWOOD                40.60N 78.33W
07/07/2021                   BLAIR              PA   PUBLIC

            TREES AND WIRES DOWN WITH STRUCTURAL DAMAGE
            ON STEWART STREET.

0600 PM     TSTM WND DMG     4 NNW TIPTON            40.69N 78.33W
07/07/2021                   BLAIR              PA   PUBLIC

            MULTIPLE TREES AND WIRES DOWN.

0610 PM     TSTM WND DMG     2 N TYRONE              40.71N 78.24W
07/07/2021                   BLAIR              PA   UTILITY COMPANY

            MULTIPLE TREES DOWN ON WIRES.

0645 PM     TSTM WND DMG     1 E TIPTON              40.63N 78.29W
07/07/2021                   BLAIR              PA   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

0458 PM     TSTM WND DMG     SCHELLSBURG             40.05N 78.65W
07/07/2021                   BEDFORD            PA   UTILITY COMPANY

            TREES DOWN ON WIRES NEAR SCHELLSBURG.

&&
Special weather statement, Jul 7, 7:48 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
748 PM EDT Wed Jul 7 2021

PAZ034-035-080015-
Bedford PA-Fulton PA-
748 PM EDT Wed Jul 7 2021

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD AND FULTON
COUNTIES UNTIL 815 PM EDT...

At 748 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Lake Gordon to 6 miles northwest of
Inglesmith to Barnes Gap. Movement was northeast at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Bedford, Clearville, Everett, Buffalo Mills, Crystal Springs, Locust
Grove, Barnes Gap, Inglesmith, Lake Gordon, Hyndman, Schellsburg,
Manns Choice and Rainsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3981 7875 4006 7867 4002 7836 3993 7811
      3972 7828 3972 7845
TIME...MOT...LOC 2348Z 206DEG 18KT 3984 7867 3980 7849 3974 7835

Banghoff
Special weather statement, Jul 7, 7:50 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service State College PA
750 PM EDT Wed Jul 7 2021

PAZ037-080000-
Tioga PA-
750 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 800
PM EDT...

At 750 PM EDT, Doppler radar indicated a strong thunderstorm near
Westfield, moving northeast at 20 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Westfield and Knoxville.

LAT...LON 4187 7746 4192 7761 4200 7761 4200 7734
TIME...MOT...LOC 2350Z 206DEG 17KT 4197 7750

Banghoff
Special weather statement, Jul 7, 7:51 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service State College PA
751 PM EDT Wed Jul 7 2021

PAZ006-012-080015-
Potter PA-Northern Clinton PA-
751 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF POTTER AND NORTHERN
CLINTON COUNTIES UNTIL 815 PM EDT...

At 750 PM EDT, Doppler radar indicated a strong thunderstorm over
Cross Fork, moving northeast at 30 mph.

Wind gusts up to 40 mph are possible.

Locations impacted include...
Galeton, Cross Fork, Denton Hill State Park, Cherry Springs State
Park, Ole Bull State Park, Lyman Run State Park, Tamarack and Ski
Denton Ski Area.

LAT...LON 4178 7760 4160 7760 4140 7776 4147 7798
      4185 7781
TIME...MOT...LOC 2350Z 204DEG 27KT 4151 7783

Jurewicz
Local storm report, Jul 7, 8:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
       ..REMARKS..

0503 PM     TSTM WND DMG     3 N RUSSELL             41.96N 79.14W
07/07/2021                   WARREN             PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN COUNTY WIDE.

0532 PM     TSTM WND DMG     YOUNGSVILLE             41.85N 79.31W
07/07/2021                   WARREN             PA   TRAINED SPOTTER

            POWER POLES AND WIRES DOWN ACROSS BATES STREET.

0712 PM     FLASH FLOOD      2 N WARREN              41.88N 79.15W
07/07/2021                   WARREN             PA   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD
CLOSED; VEHICLES STRANDED.

0432 PM     TSTM WND DMG     4 ENE BERLIN            39.94N 78.89W
07/07/2021                   SOMERSET           PA   UTILITY COMPANY

            TREES DOWN ON WIRES ON GLADES PIKE.

0444 PM     TSTM WND DMG     3 ESE SHANKSVILLE       40.00N 78.85W
07/07/2021                   SOMERSET           PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0554 PM     TSTM WND DMG     1 N LEWIS RUN           41.88N 78.66W
07/07/2021                   MCKEAN             PA   UTILITY COMPANY

            TREES DOWN ON WIRES NORTH OF LEWIS RUN.

0615 PM     TSTM WND DMG     2 W REW                 41.90N 78.54W
07/07/2021                   MCKEAN             PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN ON WIRES.

0630 PM     HAIL             CORYVILLE               41.88N 78.40W
07/07/2021  M1.00 INCH       MCKEAN             PA   TRAINED SPOTTER

0620 PM     TSTM WND DMG     3 ENE ROXBURY           40.10N 77.61W
07/07/2021                   FRANKLIN           PA   PUBLIC

            TREES UPROOTED IN LURGAN, PA. REPORT FROM FACEBOOK.

0650 PM     TSTM WND DMG     NEWBURG                 40.14N 77.56W
07/07/2021                   CUMBERLAND         PA   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES
BROKEN.

0630 PM     TSTM WND DMG     PORT MATILDA            40.80N 78.05W
07/07/2021                   CENTRE             PA   911 CALL CENTER

            LARGE TREE DOWN ON WIRES ON EAST OAK STREET.

0655 PM     TSTM WND DMG     PLEASANT GAP            40.87N 77.74W
07/07/2021                   CENTRE             PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN IN PLEASANT GAP.

0655 PM     TSTM WND DMG     2 NNW PLEASANT GAP      40.89N 77.75W
07/07/2021                   CENTRE             PA   911 CALL CENTER

            LARGE TREE ACROSS BLANCHARD STREET BLOCKING TRAFFIC.

0658 PM     TSTM WND DMG     2 W BELLEFONTE          40.91N 77.80W
07/07/2021                   CENTRE             PA   911 CALL CENTER

            NUMEROUS TREES DOWN ALONG AND ACROSS COLEVILLE ROAD.

0659 PM     TSTM WND DMG     1 E BOALSBURG           40.78N 77.78W
07/07/2021                   CENTRE             PA   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES
BLOWN OFF.

0428 PM     TSTM WND DMG     1 SE WESTMONT           40.31N 78.94W
07/07/2021                   CAMBRIA            PA   911 CALL CENTER

            WIDESPREAD TREES AND WIRES DOWN AROUND WESTMONT AND
ELIM.

0430 PM     TSTM WND DMG     LORAIN                  40.29N 78.89W
07/07/2021                   CAMBRIA            PA   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM LORAIN.
MULTIPLE TREES DOWN.

0446 PM     TSTM WND DMG     1 NW SUMMERHILL         40.38N 78.77W
07/07/2021                   CAMBRIA            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0448 PM     TSTM WND DMG     VINCO                   40.41N 78.84W
07/07/2021                   CAMBRIA            PA   PUBLIC

            TREES AND WIRES DOWN ON WOODLAND STREET.

0539 PM     TSTM WND DMG     1 NNW HOLLIDAYSBURG     40.44N 78.40W
07/07/2021                   BLAIR              PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0539 PM     TSTM WND DMG     ALTOONA                 40.51N 78.40W
07/07/2021                   BLAIR              PA   PUBLIC

            ALUMINUM FLAG POLE SNAPPED IN HALF. REPORT FROM TWITTER.

0545 PM     TSTM WND DMG     BELLWOOD                40.60N 78.33W
07/07/2021                   BLAIR              PA   PUBLIC

            TREES AND WIRES DOWN WITH STRUCTURAL DAMAGE ON STEWART
STREET.

0600 PM     TSTM WND DMG     4 NNW TIPTON            40.69N 78.33W
07/07/2021                   BLAIR              PA   PUBLIC

            MULTIPLE TREES AND WIRES DOWN.

0610 PM     TSTM WND DMG     2 N TYRONE              40.71N 78.24W
07/07/2021                   BLAIR              PA   UTILITY COMPANY

            MULTIPLE TREES DOWN ON WIRES.

0645 PM     TSTM WND DMG     1 E TIPTON              40.63N 78.29W
07/07/2021                   BLAIR              PA   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES
BROKEN.

0458 PM     TSTM WND DMG     SCHELLSBURG             40.05N 78.65W
07/07/2021                   BEDFORD            PA   UTILITY COMPANY

            TREES DOWN ON WIRES NEAR SCHELLSBURG.

&&

MMD...ISSUED VIA AWIPS TEXT WINDOW
Special weather statement, Jul 7, 8:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
802 PM EDT Wed Jul 7 2021

PAZ037-080100-
Tioga PA-
802 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 900
PM EDT...

At 802 PM EDT, Doppler radar indicated a strong thunderstorm near
Westfield, moving east at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Elkland, Westfield, Lawrenceville, Millerton, Tioga, Knoxville,
Osceola and Tioga Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4192 7692 4189 7753 4200 7755 4200 7693
TIME...MOT...LOC 0002Z 260DEG 18KT 4196 7743

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:04 PM EDTSevere Thunderstorm WarningCTPTioga56 min
Jul 7, 8:10 PM EDTSpecial Weather StatementCTPNorthumberland35 min
Jul 7, 8:12 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Tioga48 min
Jul 7, 8:20 PM EDTSpecial Weather StatementCTPFulton25 min
Jul 7, 8:21 PM EDTSevere Thunderstorm WarningCTPTioga39 min
Jul 7, 8:25 PM EDTSpecial Weather StatementCTPSnyder35 min
Jul 7, 8:40 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset65 min
Jul 7, 8:47 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan28 min
Jul 7, 8:49 PM EDTSpecial Weather StatementCTPFranklin26 min
Jul 7, 9:12 PM EDTSpecial Weather StatementCTPCentre33 min
Jul 7, 9:16 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria44 min
Jul 7, 9:24 PM EDTAreal Flood AdvisoryCTPColumbia, Sullivan2 hr
Jul 7, 9:36 PM EDTSpecial Weather StatementCTPColumbia24 min
Jul 7, 9:43 PM EDTSpecial Weather StatementCTPCentre32 min
Jul 7, 10:04 PM EDTSpecial Weather StatementCTPCentre, Clearfield26 min
Jul 7, 10:07 PM EDTSpecial Weather StatementCTPSchuylkill23 min
Jul 7, 10:14 PM EDTSpecial Weather StatementCTPUnion46 min
Jul 7, 10:20 PM EDTSpecial Weather StatementCTPSnyder25 min
Jul 7, 10:33 PM EDTSpecial Weather StatementCTPUnion27 min
Jul 7, 11:02 PM EDTSpecial Weather StatementCTPMontour, Union28 min
Jul 8, 2:12 PM EDTSpecial Weather StatementCTPYork48 min
Jul 8, 2:36 PM EDTSpecial Weather StatementCTPLancaster39 min
Jul 8, 3:15 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon60 min
Jul 8, 3:17 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, York73 min
Jul 8, 3:38 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York52 min
Jul 8, 4:25 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland112 min
Jul 8, 4:31 PM EDTAreal Flood AdvisoryCTPLancaster, York58 min
Jul 8, 4:36 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Franklin, Juniata, Lebanon and 3 more54 min
Jul 8, 4:48 PM EDTSevere Thunderstorm WarningCTPLebanon27 min
Jul 8, 4:51 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lebanon, Perry103 min
Jul 8, 5:31 PM EDTSpecial Weather StatementCTPJuniata44 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.